# SDR SWIA2017092243781

- Difficulty date: August 30, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 39,094 hours, 23,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED ON LBL 30 POST ON FWD SIDE OF BS 202 BULKHEAD AT THE TOP OF THE AFT I-BEAM WEB-FLANGE INTERSECTION, .300 INCH LONG. REPAIRED IAW SRM.
